# SDR DALA2021020100601

- Difficulty date: January 31, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 83,707 hours, 38,341 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: No Test
- Location: Seat 3ab Psu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3231 DURING TEST PSU 02 PANEL IN SEAT 3AB DID NOT OPEN.  CORRECTIVE ACTON REPACKED MASKS.  OPS CK GOOD.
